On the automorphism group of an infinite graph.
Publications de l 'Institut Mathématique. Nouvelle Série, 34(48) (1983), p. 233.

Voir la notice de l'article dans European Digital Mathematics Library

Classification : 05C25, 05C50, 05C99
Mots-clés : connected infinite denumerable graph, automorphism group, non-zero eigenvalues
@article{PIM2_1983__34(48)_257653,
     author = {Torga\v{s}ev, Aleksandar},
     title = {On the automorphism group of an infinite graph.},
     journal = {Publications de l 'Institut Math\'ematique. Nouvelle S\'erie},
     pages = {233},
     publisher = {mathdoc},
     volume = {34(48)},
     year = {1983},
     zbl = {0553.05051},
     language = {en},
     url = {https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_257653/}
}
TY  - JOUR
AU  - Torgašev, Aleksandar
TI  - On the automorphism group of an infinite graph.
JO  - Publications de l 'Institut Mathématique. Nouvelle Série
PY  - 1983
SP  - 233
VL  - 34(48)
PB  - mathdoc
UR  - https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_257653/
LA  - en
ID  - PIM2_1983__34(48)_257653
ER  - 
%0 Journal Article
%A Torgašev, Aleksandar
%T On the automorphism group of an infinite graph.
%J Publications de l 'Institut Mathématique. Nouvelle Série
%D 1983
%P 233
%V 34(48)
%I mathdoc
%U https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_257653/
%G en
%F PIM2_1983__34(48)_257653
Torgašev, Aleksandar. On the automorphism group of an infinite graph.. Publications de l 'Institut Mathématique. Nouvelle Série, 34(48) (1983), p. 233. https://geodesic-test.mathdoc.fr/item/PIM2_1983__34(48)_257653/